hrcak mascot   Srce   HID

Rezultati pretrage

Broj rezultata: 178828 Sortiraj prema: Relevantnosti Datumu izdavanja
[eng] Certain classes of multivalent functions with negative coefficients associated with a convolution structure
Murugusundaramoorthy, Gangadharan; Joshi, Santosh Bose
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (220 KB)
Hrčak ID: 61805
[eng] A note on generalized absolute summability factors
Savaş, Ekrem
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (165 KB)
Hrčak ID: 61809
[eng] Approximation by Jackson-type operator on the sphere
Cao, Feilong; Guo, Xiaofei
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (246 KB)
Hrčak ID: 61810
[eng] Cacti with minimum, second-minimum, and third-minimum Kirchhoff indices
Wang, Hongzhuan; Hua, Hongbo; Wang, Dongdong
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (283 KB)
Hrčak ID: 61811
[eng] On the stirling expansion into negative powers of a triangular number
Mortici, Cristinel
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (194 KB)
Hrčak ID: 61819
[eng] Some monotonicity properties and inequalities for $\Gamma$ and $\zeta$ - functions
Krasniqi, Valmir; Mansour, Toufik; Shabani, Armend Sh.
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (234 KB)
Hrčak ID: 61841
[eng] Dotson's convexity, Banach operator pair and best simultaneous approximations
Hussain, Nawab; Kutbi, Marwan Amine; Berinde, Vasile
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (228 KB)
Hrčak ID: 61845
[eng] The number of D(-1)-quadruples
Filipin, Alan; Fujita, Yasutsugu
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (178 KB)
Hrčak ID: 61850
[eng] Strong convergence theorem for accretive mapping in Banach spaces
He, Zhenhua
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (201 KB)
Hrčak ID: 61851
[eng] Dirac operators on Weil representations I
Pandžić, Pavle
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (226 KB)
Hrčak ID: 61867
 [1-10]  [11-20]  [21-30]  [31-40]  [41-50]  [51-60]  [61-70]  [71-80]  [81-90]  [91-100]  >